Header

UZH-Logo

Maintenance Infos

A compactification of the space of multivariable linear systems using geometric invariant theory


Rosenthal, J (1992). A compactification of the space of multivariable linear systems using geometric invariant theory. Journal of Mathematical Systems, Estimation and Control, 2(1):111-121.

Statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:1992
Deposited On:22 Mar 2010 15:51
Last Modified:05 Apr 2016 13:28
Publisher:Birkhäuser
ISSN:1052-0600
Official URL:http://scholar.lib.vt.edu/ejournals/JMSEC/jmsec.html
Related URLs:http://www.ams.org/mathscinet-getitem?mr=1149908

Download

Full text not available from this repository.